Type-N, shear-free, perfect-fluid spacetimes with a barotropic equation of state

Carminati, John 1988, Type-N, shear-free, perfect-fluid spacetimes with a barotropic equation of state, General relativity and gravitation, vol. 20, no. 12, pp. 1239-1248, doi: 10.1007/BF00756051.


Title Type-N, shear-free, perfect-fluid spacetimes with a barotropic equation of state
Author(s) Carminati, John
Journal name General relativity and gravitation
Volume number 20
Issue number 12
Start page 1239
End page 1248
Total pages 10
Publisher Plenum Publishers
Place of publication New York, N.Y.
Publication date 1988-12
ISSN 0001-7701
1572-9532
Keyword(s) Vorticity
Abelian Group
Field Equation
Large Class
Differential Geometry
Language eng
DOI 10.1007/BF00756051
Indigenous content off
Field of Research 0105 Mathematical Physics
0206 Quantum Physics
0201 Astronomical and Space Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1988, Plenum Publishing Corporation
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125906

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 34 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Jul 2019, 15:34:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.